Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 153, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 7, 2011, 8:49 PM EDT for Washington County, New York. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 8:49 PM EDT (00:49 UTC)
- Expired
- Aug 7, 2011, 9:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
County Washington County, NY
The radar
The Albany radar (KENX), 105 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1248 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS51 KALY 080049
SVRALY
NYC115-080130-
/O.NEW.KALY.SV.W.0153.110808T0049Z-110808T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
849 PM EDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 930 PM EDT
* AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COMSTOCK...OR 9 MILES NORTHEAST OF HUDSON FALLS...AND MOVING EAST
AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COMSTOCK BY 855 PM EDT...
HARTFORD BY 905 PM EDT...
GRANVILLE BY 920 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4332 7325 4333 7335 4337 7348 4339 7361
4352 7355 4347 7324
TIME...MOT...LOC 0049Z 289DEG 18KT 4342 7348
$$
KL1 follow-up statement
744
WWUS51 KALY 080119
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
919 PM EDT SUN AUG 7 2011
NYC115-080130-
/O.CON.KALY.SV.W.0153.000000T0000Z-110808T0130Z/
WASHINGTON NY-
919 PM EDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR EAST CENTRAL WASHINGTON COUNTY...
AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SOUTH GRANVILLE...OR 14 MILES NORTH OF SALEM...MOVING
EAST AT 25 MPH.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4349 7334 4347 7324 4332 7325 4333 7335
4336 7344
TIME...MOT...LOC 0119Z 289DEG 18KT 4337 7328
$$
KLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 8:04 PM EDT, 45 minutes earlier.
Area forecast discussion, Aug 7, 8:04 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 804 PM EDT SUN AUG 7 2011 .SYNOPSIS... A BROAD AREA OF LOW PRESSURE WILL KEEP CLOUDS AND THE THREAT OF ADDITIONAL SHOWERS AND THUNDERSTORMS THIS EVENING. THE SYSTEM WILL SLOWLY EXIT THE REGION TONIGHT. ANOTHER WEAKER DISTURBANCE COULD TRIGGER A FEW MORE SHOWERS AND THUNDERSTORMS ON MONDAY. WEAK HIGH PRESSURE WILL BRIEFLY BUILD MONDAY NIGHT BUT EXIT ON TUESDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... AS OF 8 PM EDT...ONE BAND OF SHOWERS IS CURRENTLY WEAKENING UPON DRIFTING SOUTH OF THE MID HUDSON VALLEY AND NW CT. ANOTHER BAND IS LOCATED ACROSS THE CAPITAL REGION...AND ALSO APPEARS TO BE WEAKENING...ALTHOUGH MAY BRIEFLY ENHANCE UPON REACHING THE TACONICS AND BERKSHIRES. A THIRD BAND...WHICH APPEARS TO BE THE MOST ACTIVE...IS ACROSS THE SOUTHERN ADIRONDACKS...AND DRIFTING SLOWLY SOUTH. ALTHOUGH MORE ROBUST THAN THE OTHER TWO BANDS...THIS TOO MAY GRADUALLY WEAKEN UPON HEADING SOUTH. WILL KEEP LIKELY POPS CLOSE TO...AND N OF THE CAPITAL REGION TO ACCOUNT FOR ONGOING SHOWERS OVER THE NEXT 1-2 HOURS. ELSEWHERE...KEEPING CHC POPS FOR SCATTERED SHOWERS/TSTMS...WITH DECREASING AREAL COVERAGE EXPECTED LATER THIS EVENING. HOWEVER...GIVEN THE MOIST AIRMASS IN PLACE...ANY TSTM WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. OTHERWISE...JUST MINOR TWEAKS TO HOURLY TEMPS/DEWPOINTS ACCORDING TO RECENT TRENDS. PREVIOUS DISCUSSION FOLLOWS... ENOUGH SUN AND HEATING TO SUPPORT THUNDERSTORMS IN CENTRAL AND WESTERN NY. WE ARE CAPPED TO SOME DEGREE HERE IN EASTERN NY...AND INTO WESTERN NEW ENGLAND. BASED ON UPSTREAM CONDITIONS... CONVECTION WILL TRACK INTO AND THROUGH MUCH OF THE REGION THIS EVENING. THE MORE CONCENTRATED ACTIVITY LOOKS TO BE SOUTH OF THE ADIRONDACKS...LAKE GEORGE REGION AND NORTH OF THE MID HUDSON VALLEY. HOWEVER...SCATTERED ACTIVITY SEEN DEVELOPING TOWARD THE SOUTHERN ADIRONDACKS AND CATSKILLS...THAT REQUIRES SCATTERED WORDING OUTSIDE OF THE LIKELY SHOWERS AND STORMS WHERE THE CONCENTRATED AREA WILL AFFECT. ONCE THE CONVECTION EXITS...SOME LOCALIZED FOG AND LOW CLOUDS THROUGH AROUND SUNRISE. ARE OF DRYING AND CLEARING SEEN BEHIND THE CONVECTION...WITH A LITTLE SUBSIDENCE BEHIND THE WEAK UPPER IMPULSE SUPPORTING THE CONVECTION THIS EVENING. LOWS IN THE 60S TO AROUND 70. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... AREA OF CLEARING AND SUBSIDENCE SHOULD BE OVER OUR REGION MUCH OF TOMORROW...BUT NEXT UPPER IMPULSE AND AREA OF CONVECTION SEEN IN THE OH VALLEY AND MI SHOULD AFFECT OUR REGION TOMORROW AFTERNOON AND NIGHT. THE PERIODS OF CLOUDS AND SUN WILL HELP TEMPERATURES RISE WELL INTO THE 80S IN MANY AREAS...UPPER 70S ADIRONDACKS. SCATTERED SHOWERS AND STORMS TOMORROW AFTERNOON AND NIGHT...THEN SOME PARTIAL CLEARING AGAIN...WITH LOW CLOUDS AND FOG IN SOME AREAS. SOME INDICATIONS OF LOW LEVEL DEW POINTS DROPPING A LITTLE AND A LITTLE BIT BETTER LARGE SCALE SUBSIDENCE ACROSS THE REGION AFTER THE UPPER IMPULSE EXITS. LOWS MONDAY NIGHT IN THE 60S...SOME MID TO UPPER 50S SOUTHERN ADIRONDACKS. TUESDAY INTO WEDNESDAY THERE CONTINUES TO BE A SIGNAL IN DETERMINISTIC AND ENSEMBLE GUIDANCE FOR A STRONGER UPPER LEVEL IMPULSE TO BEGIN DROPPING OUT OF CANADA...AND SURFACE LOW PRESSURE TO TRACK ALONG THE NORTHEASTERN COAST. THE BEST LOW LEVEL JET ENERGY AND MOISTURE ADVECTION/CONVERGENCE LOOKS TO BE OVER THE FORECAST REGION...BUT THIS FAR OUT THE TIMING...STRENGTH AND POSITION OF RAINFALL MAXIMA COULD SHIFT. DECENT BOUNDARY LAYER THERMAL GRADIENT AND SOME DEGREE OF AN EASTERLY BOUNDARY LAYER WIND COMPONENT SETS UP OVER THE REGION AS WELL...ALMOST LIKE A NOREASTER...AS COOLER AIR FROM CANADA BUILDS SOUTH...COOLER AIR THAT WILL EVENTUALLY SPREAD OVER OUR REGION AFTER THE SYSTEM EXITS LATER WEDNESDAY. FOR NOW...WILL INDICATE SOME SUNSHINE THE FIRST HALF OF TUESDAY...THEN SHOWERS BUILDING NORTH AND EAST DURING THE AFTERNOON. LIKELY SHOWERS AND SCATTERED THUNDERSTORMS TUESDAY NIGHT...POSSIBLY LINGERING WELL INTO WEDNESDAY...ESPECIALLY IN WESTERN NEW ENGLAND. HIGHS TUESDAY IN THE UPPER 70S TO LOWER 80S BEFORE CLOUD COVER AND RAIN BUILDS INTO THE REGION. LOWS TUESDAY NIGHT IN THE 60S TO NEAR 70. HIGHS WEDNESDAY WITH POSSIBLE LINGERING CLOUD COVER AND SHOWERS...IN THE 70S TO AROUND 80. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... COLD FRONT WILL TRIGGER A CHANCE OF SHOWERS WEDNESDAY NIGHT...BUT HIGH PRESSURE WILL QUICKLY SETTLE IN TO AFFECT THE END OF THE WEEK. LOW PRESSURE WILL TRACK ACROSS THE GREAT LAKES...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS ON SUNDAY...BUT THIS SYSTEM WILL ALSO EXIT QUICKLY...WITH HIGH PRESSURE TO FOLLOW. HIGH TEMPERATURES ON THURSDAY WILL BE A FEW DEGREES COOLER THAN NORMAL...WITH HIGHS FROM ABOUT THE UPPER 60S IN THE MOUNTAINS...TO NEAR 80 DEGREES IN THE MID HUDSON VALLEY. THEREAFTER...READINGS WILL BE SEASONABLE...WITH DAYTIME HIGHS MOSTLY IN THE 70S TO AROUND 80 DEGREES OR SO. OVERNIGHT LOWS WILL BE IN THE MID AND UPPER 40S IN THE HIGH PEAKS...FROM THE 50S TO LOWER 60S ELSEWHERE. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... VFR/MVFR CONDITIONS SHOULD GRADUALLY DETERIORATE INTO IFR RANGE FOR CIGS AND VSBYS LATER THIS EVENING...GIVEN THE VERY MOIST AIR MASS IN PLACE...IN ADDITION TO LOCALIZED SHOWERS WHICH HAVE OCCURRED. AS FOR SHOWER/TSTM CHANCES TONIGHT...SHOWERS MAY IMPACT KALB OVER THE NEXT HOUR...AS WELL AS KPOU...BEFORE ENDING. ADDITIONAL SHOWERS AND POSSIBLE TSTMS MAY IMPACT KGFL BETWEEN 01Z-03Z...AND POSSIBLY KALB BETWEEN 02Z-05Z. FOR MONDAY...EARLY MORNING LOW CLOUDS/FOG SHOULD BURN OFF BY 13Z- 15Z. THEN...EXPECT SCT-BKN CLOUDS WITH BASES OF 5000-7000 FT AGL. ISOLATED TO SCATTERED SHOWERS/TSTMS MAY DEVELOP LATE MON AFTERNOON...ESP AT KPOU. WINDS OVERNIGHT SHOULD BE LIGHT/VARIABLE...EXCEPT POSSIBLY GUSTY IN AND NEAR ANY TSTMS. FOR MONDAY...EXPECT WINDS TO SHIFT INTO THE N/NE...AT 5-10 KT. OUTLOOK... MON NT-WED...VFR/MVFR...SCT SHRA/TSRA. THU-FRI...VFR...NO SIG WX. && .FIRE WEATHER... A BROAD AREA OF LOW PRESSURE WILL KEEP CLOUDS AND THE THREAT OF ADDITIONAL SHOWERS AND THUNDERSTORMS THIS EVENING. THE SYSTEM WILL SLOWLY EXIT THE REGION TONIGHT. ANOTHER WEAKER DISTURBANCE COULD TRIGGER A FEW MORE SHOWERS AND THUNDERSTORMS ON MONDAY. WEAK HIGH PRESSURE WILL BRIEFLY BUILD MONDAY NIGHT BUT EXIT ON TUESDAY. THE THREAT OF SHOWERS AND THUNDERSTORMS REMAINS THIS EVENING. RH VALUES WILL BE 80-100 PERCENT TONIGHT...FALL TO 55 TO 75 PERCENT TOMORROW...RISE UP TO 80 TO 100 PERCENT TOMORROW NIGHT...AND DROP TO 55 TO 75 PERCENT TUESDAY. LIGHT AND VARIABLE WINDS AT LESS THAN 15 MPH ARE EXPECTED TONIGHT...WITH NORTH TO NORTHWEST WINDS AT LESS THAN 15 MPH TOMORROW AND TOMORROW NIGHT. WINDS WILL BECOME SOUTHEAST AT 15 MPH OR LESS TUESDAY. && .HYDROLOGY... NO MAJOR HYDROLOGY PROBLEMS ARE ANTICIPATED THE NEXT FIVE DAYS. THERE WERE SOME MINOR RISES ON SOME OF OUR SMALLER RIVERS...BUT OVERALL SATURDAY'S RAINFALL WAS WELL ABSORBED BY THE VEGETATION. MORE SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL ARE POSSIBLE THROUGH THIS EVENING. HOWEVER...ADDITIONAL AVERAGE BASIN RAINFALL AMOUNTS THIS EVENING GENERALLY WILL BE QUARTER OF AN INCH OR LESS. KEEP IN MIND...ANY THUNDERSTORM COULD LOCALLY PRODUCE AN INCH OR MORE OF RAIN. THEREFORE...IT IS UNLIKELY THERE WOULD BE ANY SIGNIFICANT CHANGES TO RIVER LEVELS TODAY. THE SAME RINGS TRUE FOR MONDAY/TUESDAY AND WEDNESDAY...DESPITE THE CONTINUED THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS NEAR TERM...KL/NAS SHORT TERM...NAS LONG TERM...ELH AVIATION...KL/JPV FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, Aug 7, 4:24 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 424 PM EDT SUN AUG 7 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-081100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 424 PM EDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS THIS EVENING. ANY THUNDERSTORM THAT DOES FORM WILL MOVE FROM WEST TO EAST AROUND 20 MPH. ANY THUNDERSTORM MIGHT CONTAIN HEAVY RAINFALL CAPABLE OF PRODUCING PONDING OF WATER IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON INTO MONDAY EVENING...TUESDAY AFTERNOON INTO EVENING AND AGAIN WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 7, 4:01 PM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
401 PM EDT SUN AUG 7 2011
NYZ038-040-072100-
MONTGOMERY NY-SOUTHERN HERKIMER NY-
401 PM EDT SUN AUG 7 2011
...HEAVY RAIN PRODUCING THUNDERSTORMS WILL AFFECT
EXTREME SOUTHWEST MONTGOMERY COUNTY IN EASTERN NEW YORK...
EXTREME SOUTHERN HERKIMER COUNTY IN EASTERN NEW YORK...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING...VERY HEAVY RAIN.
THIS CLUSTER OF STORMS WAS LOCATED NEAR WEST WINFIELD...OR ABOUT 10
MILES SOUTHWEST OF ILION...AND MOVING EAST AT 35 MPH.
RAINFALL RATES OF ONE INCH PER HOUR OR MORE WITHIN THESE
THUNDERSTORMS MAY LEAD TO LOCALIZED PONDING OF WATER IN LOW
LYING...POOR DRAINAGE AREAS OVER THE NEXT HOUR.
THE THUNDERSTORMS WILL BE NEAR...
CEDARVILLE AND 8 MILES SOUTH OF FRANKFORT BY 405 PM EDT
6 MILES SOUTH OF ILION BY 410 PM EDT
6 MILES SOUTH OF MOHAWK AND 7 MILES SOUTH OF HERKIMER BY 415 PM EDT
JORDANVILLE BY 420 PM EDT
FORT PLAIN AND AMES BY 445 PM EDT
CANAJOHARIE BY 450 PM EDT
LAT...LON 4311 7518 4295 7450 4279 7445 4283 7464
4283 7466 4289 7486 4289 7488 4283 7489
4283 7494 4290 7509 4285 7514 4285 7521
4306 7522
TIME...MOT...LOC 1959Z 274DEG 32KT 4293 7518
KLSpecial weather statement, Aug 7, 6:15 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
615 PM EDT SUN AUG 7 2011
NYZ064>066-072315-
EASTERN ULSTER NY-WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-
615 PM EDT SUN AUG 7 2011
...A STRONG THUNDERSTORM IN
SOUTHEAST ULSTER COUNTY IN EAST CENTRAL NEW YORK...
SOUTHWEST AND CENTRAL DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH. THIS STORM WAS LOCATED NEAR MODENA...OR ABOUT 6 MILES
SOUTH OF NEW PALTZ...AND MOVING EAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR...
NEW PALTZ BY 625 PM EDT
6 MILES NORTH OF MARLBORO BY 630 PM EDT
HIGHLAND BY 640 PM EDT
POUGHKEEPSIE AND FAIRVIEW BY 645 PM EDT
RED OAKS MILL AND HYDE PARK BY 650 PM EDT
PLEASANT VALLEY BY 700 PM EDT
LAT...LON 4160 7407 4161 7412 4159 7412 4158 7413
4159 7421 4167 7424 4168 7424 4189 7375
4163 7366 4158 7402 4158 7405
TIME...MOT...LOC 2214Z 251DEG 18KT 4166 7411
KLSpecial weather statement, Aug 7, 6:37 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
637 PM EDT SUN AUG 7 2011
NYZ047-072330-
SCHOHARIE NY-
637 PM EDT SUN AUG 7 2011
...A STRONG THUNDERSTORM IN
SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND WINDS
UP TO 50 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF
RICHMONDVILLE...OR ABOUT 10 MILES NORTHEAST OF MARYLAND...AND MOVING
SOUTHEAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR...
SUMMIT AND RICHMONDVILLE BY 710 PM EDT
8 MILES NORTHEAST OF JEFFERSON BY 715 PM EDT
BREAKABEEN...6 MILES NORTH OF NORTH BLENHEIM AND 8 MILES SOUTHWEST OF
MIDDLEBURGH BY 730 PM EDT
LAT...LON 4262 7464 4272 7466 4273 7466 4257 7423
4254 7424 4244 7430 4236 7449 4241 7461
4252 7472
TIME...MOT...LOC 2237Z 294DEG 16KT 4265 7476
KLSpecial weather statement, Aug 7, 8:22 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
822 PM EDT SUN AUG 7 2011
NYZ042-043-083-084-080100-
SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-NORTHERN WARREN NY-
SOUTHEAST WARREN NY-
822 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORMS IN
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
NORTHERN AND EASTERN WARREN COUNTY IN EAST CENTRAL NEW YORK...
AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS UP TO 40
MPH...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHITEHALL TO 7 MILES NORTHWEST OF COMSTOCK TO JUST
NORTH OF LAKE GEORGE VILLAGE TO 6 MILES SOUTHWEST OF
WARRENSBURG...AND MOVING SOUTHEAST AT 20 MPH.
THUNDERSTORMS WILL BE NEAR...
LAKE GEORGE VILLAGE BY 835 PM EDT
COMSTOCK BY 840 PM EDT
GRANVILLE AND HARTFORD BY 900 PM EDT
LAT...LON 4360 7328 4359 7329 4353 7323 4338 7325
4332 7365 4349 7402 4352 7375 4361 7342
4359 7342 4358 7340 4360 7338 4362 7332
TIME...MOT...LOC 0021Z 296DEG 18KT 4355 7332 4349 7354
4347 7363 4345 7385
KLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:22 PM EDT | Special Weather Statement | ALY | Warren | 38 min |
| Aug 8, 5:13 PM EDT | Special Weather Statement | ALY | Dutchess | 47 min |
| Aug 8, 5:24 PM EDT | Special Weather Statement | ALY | Dutchess | 51 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.